# SDR ASAA0640041

- Difficulty date: January 17, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Fs 775-810
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON AFT CARGO BAY DOORWAY FLOOR STRAP.  REMOVED AND REPLACED STRAP IAW B737-400 SRM 53-60-15 AND 51-40-02.  (M)
